# SDR VNAA2024112611101

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N632NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 18,390 hours, 14,082 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Unit
- Part number: 47388904
- Part serial: 1921
- Condition: Faulted
- Location: Zone 100
- Part time: 18,392 hours, 14,083 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LO CAUTION ILLUMINATED MULTIPLE TIMES IN FLIGHT. / TROUBLESHOT IAW CRJ 900 FIM 26Âˆ’25Âˆ’01Âˆ’810Âˆ’801. PERFORMED VISUAL CHECK OF THE HRD AND LRD CARGO FIRE EXTINGUISHER CONTAINER PRESSURE GAUGES IAW CRJ 900 AMM 26-25-01-210-801. BOTTLES FOUND TO BE WITHIN LIMITS. PERFORMED FURTHER TROUBLESHOOTING AND REMOVED AND REPLACED FIDEEX CONTROL UNIT IAW CRJ 900 AMM 26-10-01-000/400-801.
